# SDR UPS99230677

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 720-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, FOUND SEAT TRACK BS 720-740 RBL 25, WL 208 TO BE CORRODED UNDER NUT PLATE.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  PERFORMED SEAT TRACK REPAIR PER SRM 51-30-2, SRM 51-30-5, AND 51-30-8.
